MathSciNet Relay Station
MathSciNet bibliographic data
MR1742899 60D05 (52A22)
Bárány, Imre Sylvester's question: the probability that $n$ points are in convex position. Ann. Probab. 27 (1999), no. 4, 2020–2034.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement